# SDR ABXA070002

- Difficulty date: December 27, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,568 hours, 45,292 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: G4816
- Part serial: 346
- Condition: Defective
- Location: Nr 2 Comm
- Part time: 3 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 COM FREQUENCY SELECTOR WAS REPORTED AS INOPERATIVE BY CREW.  ELECTED TO REROUTE FLIGHT 122 ICT TO ILN, OVERFLEW SGF.  ON L/P 033705-049/2, NR 2 COM FREQUENCY SELECTOR OCCASIONALLY DIALED WRONG FREQUENCY.  VOLUME AND SELECTOR KNOBS WHEN WIGGLED SHORTED OUT VOLUME AND FREQUENCY.  REMOVED AND REPLACED NR 2 COM/NAV CONTROL PANEL IAW DC9 AMM 23-20-02-2.
